| Catalog Number |
110031421 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/02/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat: 110031405, lot: 66580953 mini tray std cocr +6 offset.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that the patient was revised due to disassociation of poly from tray.No additional patient consequences were reported.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of pictures.Visual examination of the returned product identified that surface damage is seen on the rim feature, inner tray, and backside of the tray.The poly bearing was returned with damage on the rim feature and backside.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.